# SDR KCSA201405051045

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 98,291 hours, 23,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT ABOVE ACCESS STAIRS IS INOPERATIVE.
